Estimates of the renewal measure
Artikel i vetenskaplig tidskrift, 2021

We prove sharp estimates for the renewal measure of a strongly nonlattice probability measure on the real line. In particular we consider the case where the measure has finite moments between 1 and 2. The proof uses Fourier analysis of tempered distributions.

Renewal measure

Fourier transform

Författare

Hasse Carlsson

Chalmers, Matematiska vetenskaper, Analys och sannolikhetsteori

Göteborgs universitet

Journal of the Mathematical Society of Japan

0025-5645 (ISSN)

Vol. 73 3 681-701

Ämneskategorier

Beräkningsmatematik

Sannolikhetsteori och statistik

Matematisk analys

DOI

10.2969/JMSJ/83298329

Mer information

Senast uppdaterat

2021-09-16